Day 3 of Cyst Madness

This is the third day I’ve been hurting with this cyst! Why won’t the darn thing just pop or disolve already? It’s leaving me in a constants state of blah, and cramp, and blah again. And I’m tired. It’s ridiculous.

I could go into my gyno’s office and have the standard ultrasound. But what would that prove? Yes, I have a  cyst. oooh. Like I need confirmation on that one. And it’s most likely a small one since I’m not hunched on the floor throwing up and crying like a baby. I’ve had worse, truth be told. Frankly, it’s just annoying.

And I know why I’m getting them again – Topamax. For some reason Topamax causes an increase in ovarian cysts. Add to that that Mirena is increases ones chances of getting ovarian cysts, and I’m a happy camper. But I haven’t had one in a while. And the last time I had one, it got to the point where after 2 weeks the pain was unbearable, I had to be sent for ultrasound. It wasn’t even that big, either! But when you have endo on your tube, a cyst pressing on the ovary just aggrivated the heck out of that area. This was the doctor’s visit when I decided it was time for the hysterectomy.

And that led to the urologist, which led to the endocrinologist, which led to the passing out, which led to the neurologists, which led to being put off of work, which all in all is now being called the Summer of Med School – because I’ve learned enough to probably take a med school entrance exam and pass. lol j/k

And I always feel so silly going to the doctors for cysts. It’s not like they can do anything for them anyway.

Advertisements

3 responses to “Day 3 of Cyst Madness

  1. Ugh, I hate cysts! The only cyst I’ve had (that I know of) on my ovary was an endometrioma-which, they need to be watched. I say if it lingers, just get it checked out. Or, if it gets worse. I hope the pain lessens some soon though!!!!!!!

  2. Hi- i started googling the effects of topamax (a drug i am currently taking 100 mg a day of) and stumbled upon this post after clicking around some…

    how do you know that it causes ovarian cysts? i am curious because the reason i am googling the effects is ive been having a lot of pelvin pain and blood during intercourse lately and it is SCARY. i do not know where it is coming from…

    ..i wonder if it is an effect of the drug…if you could please tell me where you got your information from, it’d be MORE than helpful. thanks in advance and i wish you the best of luck with your health. seriously. i’m so scared to go to the doctor out of fear of what he/she might tell me. i’m only 21.

    • Antiepileptic medication can cause menstrual disorders and increased menstrual disorders, especially with the higher doses. Of course, some are particularly sensitive to medication. This is something you should discuss with your doctor. If it’s a new symptom you are experiencing post-topamax, then it should be brought up.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s